Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 14, NWS Tulsa, OK

April 25, 2011LeFlore County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 25, 2011, 5:40 PM CDT for LeFlore County, Oklahoma. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 5:40 PM CDT (22:40 UTC)
Expired
Apr 26, 2011, 2:22 PM CDT
In force
21 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Poteau River near Poteau (PTAO2).

Action stage
24 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WGUS44 KTSA 252240
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT MON APR 25 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
OKC079-260640-
/O.NEW.KTSA.FL.W.0014.110425T2240Z-110427T0045Z/
/PTAO2.2.ER.110425T2052Z.110426T0000Z.110426T1845Z.NO/
540 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS ESTIMATED AT 26.8 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE TO RISE TO 
  NEAR 27.0 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE TUESDAY AFTERNOON.
* IMPACT...AT 28.0 FEET...SEVERE VALLEY FLOODING AFFECTS CROPLANDS AND
  COUNTY ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK.
  OLD HIGHWAY 112 MAY BECOME IMPASSABLE AND HIGHWAY 112 MAY BE IMPACTED.

$$
4 follow-up statements
522 
WGUS84 KTSA 260242
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT MON APR 25 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-261042-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-110426T1742Z/
/PTAO2.2.ER.110425T1929Z.110425T2246Z.110426T1142Z.NO/
942 PM CDT MON APR 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  846 PM MONDAY THE STAGE WAS 26.95 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING AFFECTS CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-261042-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-110428T0337Z/
/PANO2.2.ER.110425T0954Z.110426T1800Z.110427T2137Z.NO/
942 PM CDT MON APR 25 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  930 PM MONDAY THE STAGE WAS 36.14 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 39.3 FEET EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER ARE TOTALLY IMPASSABLE.

$$
199 
WGUS84 KTSA 260842
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
342 AM CDT TUE APR 26 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-261642-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-110426T1923Z/
/PTAO2.2.ER.110425T1929Z.110425T2246Z.110426T1323Z.NO/
342 AM CDT TUE APR 26 2011

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  301 AM TUESDAY THE STAGE WAS 26.27 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS MORNING.
* IMPACT...AT 26.0 FEET...MODERATE VALLEY FLOODING AFFECTS CROPLANDS 
  AND FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL 
  CREEK.

$$

OKC079-261642-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-110428T1007Z/
/PANO2.2.ER.110425T0954Z.110426T1800Z.110428T0407Z.NO/
342 AM CDT TUE APR 26 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  330 AM TUESDAY THE STAGE WAS 38.12 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 39.9 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE WEDNESDAY EVENING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER ARE TOTALLY IMPASSABLE.

$$
563 
WGUS84 KTSA 261408
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT TUE APR 26 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
  POTEAU RIVER NEAR PANAMA AFFECTING LE FLORE COUNTY. 
  
OKC079-262039-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-110426T2039Z/
/PTAO2.2.ER.110425T1929Z.110425T2246Z.110426T1439Z.NO/
908 AM CDT TUE APR 26 2011

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE POTEAU RIVER NEAR POTEAU.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  845 AM TUESDAY THE STAGE WAS 24.95 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 24.0 FEET...MINOR VALLEY FLOODING AFFECTS CROPLANDS AND 
  FARM ROADS FROM SOUTHEAST OF POTEAU TO THE MOUTH OF BRAZIL CREEK.

$$

OKC079-262208-
/O.EXT.KTSA.FL.W.0009.000000T0000Z-110428T0543Z/
/PANO2.2.ER.110425T0954Z.110426T1800Z.110427T2343Z.NO/
908 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE POTEAU RIVER NEAR PANAMA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  901 AM TUESDAY THE STAGE WAS 39.18 FEET. 
* FLOOD STAGE IS 29.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE POTEAU RIVER NEAR PANAMA WILL CONTINUE RISING TO 
  NEAR 39.7 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 39.0 FEET...SEVERE DEPTHS OF FLOODING OF CROP AND 
  PASTURELANDS OCCUR FROM SHADY POINT TO ARKOMA.  SEVERAL ROADS 
  CROSSING THE POTEAU RIVER ARE TOTALLY IMPASSABLE.

$$
444 
WGUS84 KTSA 261922
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT TUE APR 26 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  POTEAU RIVER NEAR POTEAU AFFECTING LE FLORE COUNTY. 
  
OKC079-261952-
/O.CAN.KTSA.FL.W.0014.000000T0000Z-110426T2039Z/
/PTAO2.2.ER.110425T1929Z.110425T2246Z.110426T1641Z.NO/
222 PM CDT TUE APR 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE POTEAU RIVER NEAR POTEAU.
* AT  145 PM TUESDAY THE STAGE WAS 23.31 FEET. 
* FLOOD STAGE IS 24.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FORECAST...THE POTEAU RIVER NEAR POTEAU WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 25, 3:44 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 25, 3:44 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON APR 25 2011

.DISCUSSION...
THUNDERSTORMS CONTINUE ACROSS THE SOUTHEAST HALF OF THE REGION
THIS AFTERNOON. HEAVY RAINFALL AND TRAINING OF CELLS IS ADDING TO
ONGOING MAJOR FLOODING PROBLEMS. AS A SURFACE LOW DEEPENS ACROSS
EASTERN OKLAHOMA... A WARM FRONT IS CURRENTLY SURGING NORTHWARD
INTO SOUTHEASTERN OKLAHOMA FROM THE RED RIVER... WHILE A COLD
FRONT/DRYLINE IN NORTH TEXAS ENCROACHES ON THE WARM MOIST AIR FROM
THE WEST. THE RESULTANT SEVERE WEATHER EXPECTED THIS AFTERNOON
WILL CONTINUE INTO THIS EVENING. THE PERSISTENT WEATHER SYSTEM
RESPONSIBLE FOR MASSIVE RAINFALL TOTALS OVER THE PAST SEVERAL DAYS SHOULD
FINALLY GET PUSHED SOUTHEASTWARD OUT OF THE REGION BY TOMORROW MORNING.

HOWEVER... ONE MORE DYNAMIC UPPER TROUGH WILL SWING ACROSS THE
SOUTHERN PLAINS LATE TUESDAY INTO WEDNESDAY. THIS WILL FORCE THE
RECENTLY VACATED WARM MOIST AIR TO QUICKLY RETURN TO THE AREA...
CREATING ANOTHER EPISODE OF THUNDERSTORMS... INCLUDING THE THREAT
FOR SEVERE WEATHER. AS THIS LATEST TROUGH EXITS THE REGION... ALL
PRECIPITATION IS EXPECTED TO END FROM WEST TO EAST BY EARLY
WEDNESDAY MORNING.

DRY WEATHER WITH A WARMING TREND IS THEN EXPECTED FOR THE REMAINDER
OF THE WEEK BEFORE ANOTHER UPPER SYSTEM APPROACHES THE SOUTHERN
PLAINS OVER THE UPCOMING WEEKEND. THIS SYSTEM APPEARS VERY DYNAMIC
IN THE MODELS AND WILL LIKELY POSE OUR NEXT WIDESPREAD THREAT FOR
SEVERE WEATHER. THE UPPER SYSTEM IS EXPECTED TO MOVE THROUGH QUICKLY...
WITH DRY CONDITIONS RETURNING TO THE FORECAST AREA SUNDAY AND
MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  70  50  65 /  40  10  70  50
FSM   56  74  57  64 /  60  40  70  60
MLC   54  72  53  65 /  50  10  60  30
BVO   47  69  47  64 /  50  10  80  50
FYV   51  69  48  59 /  60  30  80  70
BYV   53  68  51  58 /  70  30  80  80
MKO   51  69  53  64 /  50  20  70  50
MIO   49  67  48  61 /  50  20  70  60
F10   50  69  53  63 /  40  10  60  40
HHW   62  73  56  73 /  50  20  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...22
LONG TERM....06
Hazardous weather outlook, Apr 25, 4:57 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT MON APR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT MON APR 25 2011

...CATASTROPHIC FLOODING ONGOING ACROSS PORTIONS OF FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS...SEVERE THUNDERSTORM THREAT
REMAINS THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS...ALSO PRODUCING VERY
HEAVY RAIN OVER ALREADY SIGNIFICANTLY FLOODED AREAS...STRETCHES
FROM NEAR BERRYVILLE TO FORT SMITH TO HUGO LATE THIS AFTERNOON.
THIS LINE WILL CONTINUE TO PUSH EASTWARD OUT OF THE AREA BY MID
EVENING.

ADDITIONAL SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHWEST
OKLAHOMA AND THE EASTERN TEXAS PANHANDLE. AS THE DISTURBANCE THAT
CAUSED THESE TO INITIATE MOVES FURTHER EAST...ADDITIONAL
THUNDERSTORMS WILL LIKELY DEVELOP ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. THESE STORMS WILL HAVE THE CAPABILITY TO
PRODUCE MORE HEAVY RAIN...LARGE HAIL...AND ISOLATED TORNADOES.

STORM TOTAL RAINFALL AMOUNTS ACROSS PORTIONS OF FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS ARE NEARING A FOOT...RESULTING IN
CATASTROPHIC FLOODING IN THE AREA. ADDITIONAL RAINFALL WILL WORSEN
THE ALREADY CRITICAL OVERLAND AND RIVER FLOODING SITUATION. A RECORD
RIVER CREST IS EXPECTED ALONG THE KINGS RIVER NEAR BERRYVILLE...
WITH FLOODING EXPECTED OR OCCURRING AT SEVERAL OTHER RIVER
FORECAST POINTS IN THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WHICH WILL SWEEP ACROSS THE REGION THIS EVENING WILL
EVENTUALLY STALL AND RETURN BACK INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
NORTH OF THIS BOUNDARY ACROSS FAR EASTERN OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

ANOTHER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE PLAINS TUESDAY
NIGHT INTO WEDNESDAY...BRINGING ANOTHER ROUND OF
THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. ANY ADDITIONAL RAIN
THAT FALLS OVER PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS WILL ONLY EXACERBATE THE ONGOING FLOODING SITUATION. THE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND...DEPENDING ON
THE TRACK OF THE SURFACE LOW AND WARM FRONT...TORNADOES OVER
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS OVER THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY RESPONDERS MUST PREPARE FOR IMPACTS STEMMING FROM THE
MAJOR TO CATASTROPHIC FLOODING...AS WELL AS FROM ROUND AFTER ROUND
OF SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 25, 3:30 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLASH FLOOD      3 SE FAYETTEVILLE       36.03N 94.12W
04/25/2011                   WASHINGTON         AR   BROADCAST MEDIA

            SEVERAL ROADS SOUTHEAST SIDE OF FAYETTEVILLE FLOODED.
            WATER ENTERING INTO HOMES IN THE STONEBRIDGE MEADOWS
            SUBDIVISION ON RIVER MEADOWS DRIVE SOUTH OF GOFF FARM
            ROAD. ANOTHER AREA WITH WATER ENTERING HOMES WAS AT THE
            INTERSECTION OF GOFF FARM ROAD AND CHERRY HILLS DRIVE.

&&

JDS
Special weather statement, Apr 25, 3:48 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON APR 25 2011

OKZ049-053-252130-
CHOCTAW OK-PUSHMATAHA OK-
348 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND PUSHMATAHA

AT 348 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF EUBANKS TO 9 MILES SOUTHWEST OF
BOSWELL...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...
BOSWELL...UNGER...SOPER...MESSER...KENT...FALLON...SPEER...APPLE...
ANTLERS...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...OLETA...DARWIN...KELLOND...EUBANKS AND DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3394 9594 3413 9596 3417 9593 3417 9579
      3438 9579 3441 9577 3462 9501 3388 9549
      3389 9552 3388 9554 3394 9558 3389 9569
      3390 9575 3387 9577 3387 9582
TIME...MOT...LOC 2048Z 257DEG 41KT 3442 9566 3396 9597
Special weather statement, Apr 25, 4:12 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT MON APR 25 2011

ARZ019-020-029-OKZ072-076-252145-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
412 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN AND WESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 412 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF ROLAND TO 2 MILES SOUTHEAST OF
COTTONWOOD TO 3 MILES SOUTH OF SPIRO...MOVING EAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...MULDROW...ROLAND...SHORT...MOFFETT...SHADY POINT...
PANAMA...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...
ARKOMA...PLEASANT HILL...MILL CREEK...PINEY...UNIONTOWN...CONCORD...
MULBERRY...CHARLESTON...URSULA...VESTA...CECIL...TONEY...FERN...FORT
SMITH...HACKETT...GREENWOOD...BARLING...LAVACA...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...CEDARVILLE...
KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY AND DORA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3519 9403 3512 9471 3533 9466 3555 9466
      3566 9398 3544 9392
TIME...MOT...LOC 2112Z 259DEG 43KT 3548 9452 3535 9448
          3520 9457
Special weather statement, Apr 25, 4:27 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT MON APR 25 2011

OKZ049-075-076-252200-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
427 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND EASTERN LATIMER

AT 428 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF RED OAK TO 3 MILES SOUTH OF
TALIHINA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BENGAL...RED OAK...MUSE...
WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...
HOWE AND WISTER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9445 3467 9446 3466 9508 3500 9508
TIME...MOT...LOC 2128Z 243DEG 45KT 3503 9499 3474 9500
Local storm report, Apr 25, 4:54 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       3 W ELKINS              36.00N 94.06W
04/25/2011  E7.00 INCH       WASHINGTON         AR   STORM CHASER

            AN ADDITIONAL 7 INCHES HAS BEEN MEASURED BETWEEN 8 PM
            SUNDAY EVENING TO 445 PM MONDAY AFTERNOON.

&&

JDS
Special weather statement, Apr 25, 4:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT MON APR 25 2011

ARZ029-OKZ076-252230-
LE FLORE OK-SEBASTIAN AR-
456 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 457 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF POTEAU TO 8 MILES WEST OF
OCTAVIA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...POTEAU...OCTAVIA...BIG CEDAR...MUSE...
HODGEN...HEAVENER...HOWE...LIBERTY...CROSSROADS...PATTERSON...
HARTFORD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON AND MANSFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
      3496 9423 3495 9437 3492 9444 3451 9445
      3451 9494 3508 9463 3516 9402
TIME...MOT...LOC 2157Z 261DEG 38KT 3502 9456 3454 9482

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore44 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington36 min
Apr 24, 7:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers24 min
Apr 24, 7:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer30 min
Apr 24, 7:28 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington47 min
Apr 24, 7:40 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningTSALeFlore27 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington44 min
Apr 24, 7:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore33 min
Apr 24, 8:04 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee26 min
Apr 24, 8:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore63 min
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 24, 8:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more5 hr
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore48 min
Apr 24, 9:00 PM CDTSpecial Weather StatementTSACreek30 min
Apr 24, 9:18 PM CDTRiver Flood WarningTSASequoyah13 hr
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha33 min
Apr 24, 9:33 PM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 24, 9:38 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Apr 24, 9:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 24, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers47 min
Apr 24, 9:44 PM CDTSpecial Weather StatementTSARogers31 min
Apr 24, 10:09 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 24, 10:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Apr 24, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee27 min
Apr 24, 10:25 PM CDTSpecial Weather StatementTSAChoctaw50 min
Apr 24, 10:42 PM CDTSpecial Weather StatementTSASequoyah48 min
Apr 24, 10:50 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington25 min
Apr 24, 11:12 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington48 min
Apr 24, 11:54 PM CDTSpecial Weather StatementTSACraig36 min
Apr 25, 12:05 AM CDTFlash Flood WarningTSADelaware, Mayes, Rogers, Wagoner115 min
Apr 25, 12:08 AM CDTAreal Flood WarningTSACreek, Tulsa8 hr
Apr 25, 12:25 AM CDTSpecial Weather StatementTSARogers35 min
Apr 25, 12:34 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers26 min
Apr 25, 12:54 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 25, 1:42 AM CDTSpecial Weather StatementTSAMayes33 min
Apr 25, 1:52 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 25, 2:00 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner6 hr
Apr 25, 2:11 AM CDTSpecial Weather StatementTSAOsage34 min
Apr 25, 2:44 AM CDTRiver Flood WarningTSAOkmulgee5 days
Apr 25, 3:02 AM CDTRiver Flood WarningTSACreek21 hr
Apr 25, 3:19 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 25, 3:19 AM CDTRiver Flood WarningTSALeFlore4 days
Apr 25, 3:38 AM CDTSpecial Weather StatementTSATulsa37 min
Apr 25, 4:05 AM CDTSpecial Weather StatementTSAOsage40 min
Apr 25, 4:09 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha66 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha36 min
Apr 25, 4:49 AM CDTFlash Flood WarningTSAOsage4 hr
Apr 25, 5:13 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha77 min
Apr 25, 6:35 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 25, 7:44 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington4 hr
Apr 25, 8:04 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more8 hr
Apr 25, 8:33 AM CDTAreal Flood WarningTSACherokee, Craig, Delaware, Mayes, Wagoner8 hr
Apr 25, 9:31 AM CDTSpecial Weather StatementTSAHaskell29 min
Apr 25, 9:37 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 25, 9:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah41 min
Apr 25, 10:43 AM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 25, 10:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Apr 25, 10:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh38 min
Apr 25, 10:57 AM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 25, 11:38 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 25, 11:39 AM CDTSpecial Weather StatementTSAMcCurtain51 min
Apr 25, 11:50 AM CDTFlash Flood WarningTSALeFlore, Sequoyah6 hr
Apr 25, 12:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 25, 12:06 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Apr 25, 12:21 PM CDTRiver Flood WarningTSASequoyah33 hr
Apr 25, 12:33 PM CDTSpecial Weather StatementTSARogers42 min
Apr 25, 12:38 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner19 min
Apr 25, 12:49 PM CDTSpecial Weather StatementTSAMcIntosh26 min
Apr 25, 12:55 PM CDTSpecial Weather StatementTSADelaware35 min
Apr 25, 1:05 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more6 hr
Apr 25, 1:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee53 min
Apr 25, 1:38 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee37 min
Apr 25, 1:58 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 25, 2:10 PM CDTSpecial Weather StatementTSACraig35 min
Apr 25, 2:11 PM CDTSpecial Weather StatementTSACraig34 min
Apr 25, 2:19 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg41 min
Apr 25, 2:31 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 25, 2:43 PM CDTRiver Flood WarningTSAOttawa41 hr
Apr 25, 2:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.